joiedevivre516 Posted April 12, 2006 Report Share Posted April 12, 2006 I'm leaving for about 10 days on Friday and I'll be flying - the flight's a short one, but I'm still kind of nervous. Usually I do fine on planes, including trans-continental travel, but this is my first time flying since my POTS diagnosis and since I started my meds (Florinef, Gabapentin, Toprol XL). I've not been doing that well, anyways - since I started the Florinef I've had trouble sleeping through the night, not to mention the usual headaches, weakness, dizziness, fatique, and one collapse that always come with POTS. Any advice you guys have would be GREAT - I don't know how my body will react to all this! Hopefully I'll get some good rest on vacation, and, who knows, maybe the change of scene will do my body some good! Kate Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.